Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A asymptotic analog of the F. and M. Riesz radial uniqueness theorem.


Authors: K. F. Barth and W. J. Schneider
Journal: Proc. Amer. Math. Soc. 22 (1969), 53-54
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0247095-9
MathSciNet review: 0247095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. F. Barth and W. J. Schneider, On the impossibility of extending the Riesz uniqueness theorem to functions of slow growth, Ann. Acad. Sci. Fenn. Ser. A I No. 432 (1968), 9. MR 0247092
  • [2] Arne Beurling, Ensembles exceptionnels, Acta Math. 72 (1940), 1–13 (French). MR 0001370, https://doi.org/10.1007/BF02546325
  • [3] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • [4] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565
  • [5] W. J. Schneider, On the growth of entire functions along half rays, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 377–385. MR 0233982

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247095-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society